# SDR AALA202406252909

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 23,014 hours, 9,716 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26123121
- Part serial: B8774
- Condition: Seized
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT OUTBOARD TIRE BLEW WHILE EXITING RUNWAY. CAPTAIN FELT RESISTANCE AT TAXI SPEED AS IF BRAKES WERE APPLIED ON THE RIGHT SIDE. A FEW SECONDS LATER THERE WAS A POP THAT WAS THOUGHT TO BE THE ANTI-SKID RELEASING. PILOTS COMMENTED THAT IT FELT SLOW BUT DID NOT FEEL THAT THE AIRPLANE WAS ROUGH LIKE WHEN TAXIING WITH A BLOWN TIRE. EXAMINATION POST FLIGHT APPEARS THAT THE RIGHT WHEEL IS COMPLETELY LOCKED AND WAS SKIDDING. REMOVED AND INSTALED NEW NUMBER 4 MLG WHEEL (AALA202406255388), PER AMM 32-45-11. NUMBER 4 MLG BRAKE FOUND SEIZED AS WELL, REMOVED AND REPALCED BRAKE (AALA202406252909), PER AMM 32-41-41.
